Alert archive / Texas / Wind Chill Advisories in 2021
Wind Chill Advisory 2, NWS San Angelo, TX
NWS San Angelo, TX issued this wind chill advisory at Feb 15, 2021, 2:50 PM CST for 24 counties in Texas. It took effect at Feb 15, 2021, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 2:50 PM CST (20:50 UTC)
- In effect from
- Feb 15, 2021, 6:00 PM CST
- Expired
- Feb 16, 2021, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809 WWUS44 KSJT 152050 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 250 PM CST Mon Feb 15 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160500- /O.NEW.KSJT.WC.Y.0002.210216T0000Z-210216T1800Z/ Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Winters, Pumphrey, Barnhart, Arden, Mertzon, Sherwood, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Ozona, Eldorado, Sonora, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, San Saba, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 250 PM CST Mon Feb 15 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...All of West Central Texas. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. * ADDITIONAL DETAILS...|Air temperatures in the single digits and colder may burst pipes. Pets and livestock will need extra protection. Use extra caution when using fireplaces, stoves, and space heaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
3 follow-up statements
690 WWUS44 KSJT 160903 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 303 AM CST Tue Feb 16 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161800- /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Winters, Pumphrey, Barnhart, Arden, Mertzon, Sherwood, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Ozona, Eldorado, Sonora, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, San Saba, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 303 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...All of West Central Texas. * WHEN...Through noon CST Today. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. * ADDITIONAL DETAILS...Air temperatures in the single digits and colder may burst pipes. Pets and livestock will need extra protection. Use extra caution when using fireplaces, stoves, and space heaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
203 WWUS44 KSJT 160957 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 357 AM CST Tue Feb 16 2021 TXZ049-098-099-113-162100- /O.NEW.KSJT.WW.Y.0006.210216T1800Z-210217T0000Z/ /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Fisher-Haskell-Throckmorton-Jones- Including the cities of Gannon, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, and Hamlin 357 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...For the Winter Weather Advisory, snow is expected. Total snow accumulations of 1 to 2 inches possible. For the Wind Chill Advisory, very cold wind chills of zero to 15 below zero. * WHERE...Fisher, Haskell, Throckmorton and Jones Counties. * WHEN...For the Winter Weather Advisory, from noon today to 6 PM CST this evening. For the Wind Chill Advisory, until noon CST today. * IMPACTS...Plan on slippery road conditions. The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use extra caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ155-169-170-162100- /O.NEW.KSJT.WW.Y.0007.210217T0600Z-210217T1200Z/ /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ San Saba-Kimble-Mason- Including the cities of Chappel, Cherokee, Harkeyville, San Saba, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 357 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...For the Winter Weather Advisory, freezing rain is expected. Ice accumulations of up to one tenth of an inch. For the Wind Chill Advisory, very cold wind chills of zero to 10 below zero. * WHERE...San Saba, Kimble and Mason Counties. * WHEN...For the Winter Weather Advisory, from midnight tonight to 6 AM CST Wednesday. For the Wind Chill Advisory, until noon CST today. * IMPACTS...Plan on slippery road conditions. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ054-064>066-071>073-076>078-114-127-128-139-140-154-168-161800- /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-Crockett- Schleicher-Sutton-Shackelford-Taylor-Callahan-Coleman-Brown- McCulloch-Menard- Including the cities of Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Winters, Pumphrey, Barnhart, Arden, Mertzon, Sherwood, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Ozona, Eldorado, Sonora, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Erna, Fort Mckavett, Hext, and Menard 357 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills between zero and 15 below zero. * WHERE...All of West Central Texas. * WHEN...Through noon CST Today. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. * ADDITIONAL DETAILS...The very cold air temperatures this morning may burst pipes. Pets and livestock will need extra protection. Use extra caution when using fireplaces, stoves, and space heaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
426 WWUS44 KSJT 161620 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX Issued by National Weather Service Midland/Odessa TX 1020 AM CST Tue Feb 16 2021 TXZ054-114-127-128-170030- /O.EXB.KSJT.WW.Y.0006.210216T1800Z-210217T0300Z/ /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Nolan-Shackelford-Taylor-Callahan- Including the cities of Sweetwater, Albany, Abilene, Clyde, Eula, Dudley, Baird, and Cross Plains 1020 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...For the Winter Weather Advisory, snow is expected. Total snow accumulations of 1 to 2 inches possible. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 5 below zero. * WHERE...Nolan, Shackelford, Taylor and Callahan Counties. * WHEN...For the Winter Weather Advisory, until 9 PM CST this evening. For the Wind Chill Advisory, until noon CST today. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. * ADDITIONAL DETAILS...The very cold air temperatures this morning may burst pipes. Pets and livestock will need extra protection. Use extra caution when using fireplaces, stoves, and space heaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. In Texas, https://drivetexas.org During power outages, stop lights may not be functioning. Treat every intersection with no traffic lights as a four-way stop. && $$ TXZ049-098-099-113-170030- /O.EXT.KSJT.WW.Y.0006.210216T1800Z-210217T0300Z/ /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Fisher-Haskell-Throckmorton-Jones- Including the cities of Gannon, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, and Hamlin 1020 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...For the Winter Weather Advisory, snow is expected. Total snow accumulations of 1 to 2 inches possible. For the Wind Chill Advisory, very cold wind chills of zero to 15 below zero. * WHERE...Fisher, Haskell, Throckmorton and Jones Counties. * WHEN...For the Winter Weather Advisory, until 9 PM CST this evening. For the Wind Chill Advisory, until noon CST today. * IMPACTS...Plan on slippery road conditions. The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use extra caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. In Texas, https://drivetexas.org During power outages, stop lights may not be functioning. Treat every intersection with no traffic lights as a four-way stop. && $$ TXZ155-169-170-170030- /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ /O.CON.KSJT.WW.Y.0007.210217T0600Z-210217T1200Z/ San Saba-Kimble-Mason- Including the cities of Chappel, Cherokee, Harkeyville, San Saba, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 1020 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...For the Winter Weather Advisory, freezing rain is expected. Ice accumulations of up to one tenth of an inch. For the Wind Chill Advisory, very cold wind chills of zero to 10 below zero. * WHERE...San Saba, Kimble and Mason Counties. * WHEN...For the Winter Weather Advisory, from midnight tonight to 6 AM CST Wednesday. For the Wind Chill Advisory, until noon CST today. * IMPACTS...Plan on slippery road conditions. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. In Texas, https://drivetexas.org && $$ TXZ064>066-071>073-076>078-139-140-154-168-161800- /O.CON.KSJT.WC.Y.0002.000000T0000Z-210216T1800Z/ Sterling-Coke-Runnels-Irion-Tom Green-Concho-Crockett-Schleicher- Sutton-Coleman-Brown-McCulloch-Menard- Including the cities of Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, Barnhart, Arden, Mertzon, Sherwood, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Ozona, Eldorado, Sonora, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Erna, Fort Mckavett, Hext, and Menard 1020 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills between zero and 15 below zero. * WHERE...All of West Central Texas. * WHEN...Through noon CST Today. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. * ADDITIONAL DETAILS...The very cold air temperatures this morning may burst pipes. Pets and livestock will need extra protection. Use extra caution when using fireplaces, stoves, and space heaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 12:04 PM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 15, 12:04 PM CST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service San Angelo TX Issued by National Weather Service Midland/Odessa TX 1204 PM CST Mon Feb 15 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 254 AM CST Mon Feb 15 2021 The upper trough continues to move east across Texas and the southern Plains, and the associated snow has ended in our eastern and southeastern counties. Temperatures are very cold in the single digits across our area early this morning. With brisk north winds, wind chill values are in the -7 to -17 degree range. With the widespread snow cover and snowpacked roads, we are letting the Winter Storm Warning remain in effect this morning, as driving conditions are very hazardous. The Wind Chill Warning also continues in effect this morning with dangerously cold wind chill values. Our area will be between winter weather systems today and tonight. Mostly cloudy skies should become partly cloudy today, but temperatures will remain very cold. Temperatures are only expected to recover into the mid to upper teens across much of West Central Texas for highs this afternoon, with lower 20s expected in some of the Northern Edwards Plateau. North winds will diminish this afternoon and become light by this evening, as a surface high pressure ridge shifts east into our area. The surface pressure ridge axis will gradually shift east of our area tonight. Tonight will be another very cold night, with mostly clear skies and light winds. The coldest lows, around zero, are expected to be across the northern and eastern Big Country into Coleman, Brown and San Saba Counties. For areas farther to the west and southwest, southeast to south winds will develop, and this should keep lows confined mostly to the 5-10 degree range. && .LONG TERM... (Tuesday through Sunday) Issued at 254 AM CST Mon Feb 15 2021 With one storm gone, we turn our attention to the next system moving into the area for mid week. We will get a better feel for snow pack across the area today (Not something I am used to saying down here) but it appears to cover the vast majority of the area and be extensive. Thus, the model idea of decent warming ahead of that system looks unlikely with afternoon temperatures struggling to climb. Models were showing a decent 850mb warm nose and suggesting a change over to rain for most areas south of I-20. This is unlikely, and puts the chance for more freezing rain into the equation instead as the rain aloft falls on the sub-freezing surface. How much actually falls is the question, and at this point QPF totals look light and focused mostly on the northeast and eastern portions of the area. Suspect that a Winter Weather Advisory may well be needed for at least portions of the Big Country and Heartland, but am content to let the day shift deal once we get rid of the current Winter Storm Warning. As mentioned, undercut temperatures through most of the upcoming week. Some warmer conditions are likely, but may take until the weekend to see it. && .AVIATION... (18Z TAFS) Issued at 1200 PM CST Mon Feb 15 2021 VFR conditions will continue at the TAF sites today and tonight. Wind will continue out of the north at around 10-15 knots this afternoon before becoming light and variable overnight. && .PRELIMINARY POINT TEMPS/POPS... Abilene 14 1 27 18 / 0 0 20 40 San Angelo 18 7 31 19 / 0 0 10 30 Junction 19 7 32 20 / 0 0 0 30 Brownwood 16 1 27 18 / 0 0 5 50 Sweetwater 14 4 29 18 / 0 0 30 30 Ozona 22 12 34 23 / 0 0 5 30 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...99 LONG TERM....99 AVIATION...99
Hazardous weather outlook, Feb 15, 2:14 PM CST, 36 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 214 PM CST Mon Feb 15 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-162100- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 214 PM CST Mon Feb 15 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Driving conditions remain very hazardous across the region with snowpacked roads. Record cold or near record cold temperatures will continue today and tonight. Bitterly cold wind chill values in the 0 to -10 range are likely by sunrise Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A light wintry mix of precipitation will be possible Tuesday night into Wednesday afternoon. Light ice and snow accumulations will be possible, which would result in continued hazardous road conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Feb 15, 10:26 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1026 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY SNOW BRONTE 31.89N 100.29W
02/15/2021 E5.0 INCH COKE TX PUBLIC
&&
SJHLocal storm report, Feb 15, 10:27 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1027 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HEAVY SNOW MERTZON 31.26N 100.82W
02/15/2021 E10.0 INCH IRION TX LAW ENFORCEMENT
IRION COUNTY SHERIFFS OFFICE REPORTS 8-10
INCHES OF SNOW.
&&
SJHLocal storm report, Feb 15, 10:28 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1028 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM SNOW ANSON 32.75N 99.90W
02/15/2021 E4.0 INCH JONES TX LAW ENFORCEMENT
JONES COUNTY SHERIFFS OFFICE REPORTS 4
INCHES OF SNOW.
&&
SJHLocal storm report, Feb 15, 12:09 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1209 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM HEAVY SNOW 1 WNW ABILENE 32.45N 99.74W
02/15/2021 M14.9 INCH TAYLOR TX TRAINED SPOTTER
OFFICIAL SNOWFALL OBSERVER AT ABILENE
MEASURED A SNOWFALL TOTAL OF 14.9 INCHES.
&&
SJHLocal storm report, Feb 15, 12:15 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1215 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM HEAVY SNOW 1 WNW ABILENE 32.45N 99.74W
02/15/2021 M14.9 INCH TAYLOR TX TRAINED SPOTTER
OFFICIAL SNOWFALL OBSERVER AT ABILENE
MEASURED A SNOWFALL TOTAL OF 14.9 INCHES.
0631 PM HEAVY SNOW POTOSI 32.34N 99.68W
02/14/2021 E11.0 INCH TAYLOR TX PUBLIC
0647 PM HEAVY SNOW 4 WSW SAN ANGELO 31.42N 100.51W
02/14/2021 E10.0 INCH TOM GREEN TX NWS EMPLOYEE
0642 PM HEAVY SNOW 4 N SAN ANGELO 31.50N 100.45W
02/14/2021 E10.0 INCH TOM GREEN TX PUBLIC
1027 AM HEAVY SNOW MERTZON 31.26N 100.82W
02/15/2021 E10.0 INCH IRION TX LAW ENFORCEMENT
IRION COUNTY SHERIFFS OFFICE REPORTS 8-10
INCHES OF SNOW.
0652 PM HEAVY SNOW 3 SSE ABILENE 32.41N 99.70W
02/14/2021 M9.5 INCH TAYLOR TX TRAINED SPOTTER
SNOW DRIFTS 16 TO 18 INCHES. NEAR THE
ABILENE REGIONAL AIRPORT.
0551 PM HEAVY SNOW 1 NE SAN ANGELO 31.46N 100.43W
02/14/2021 M9.0 INCH TOM GREEN TX PUBLIC
0721 PM HEAVY SNOW CLYDE 32.41N 99.50W
02/14/2021 E9.0 INCH CALLAHAN TX PUBLIC
0900 PM HEAVY SNOW 2 SE SAN ANGELO 31.43N 100.42W
02/14/2021 E8.5 INCH TOM GREEN TX PUBLIC
0536 PM HEAVY SNOW 3 NW SAN ANGELO 31.48N 100.48W
02/14/2021 M8.0 INCH TOM GREEN TX PUBLIC
0600 PM HEAVY SNOW 4 SE DYESS AFB 32.38N 99.82W
02/14/2021 M8.0 INCH TAYLOR TX EMERGENCY MNGR
SNOW IS CURRENTLY BEING REPORTED.
0441 PM HEAVY SNOW 2 SSW ABILENE 32.43N 99.75W
02/14/2021 E8.0 INCH TAYLOR TX TRAINED SPOTTER
THERE WAS 8 INCHES OF SNOW ON THE SOUTH SIDE
OF ABILENE.
0400 PM HEAVY SNOW ABILENE 32.45N 99.73W
02/14/2021 M8.0 INCH TAYLOR TX PUBLIC
8 INCHES REPORTED IN SOUTH ABILENE.
0645 PM HEAVY SNOW MORAN 32.55N 99.17W
02/14/2021 E7.5 INCH SHACKELFORD TX TRAINED SPOTTER
0447 PM HEAVY SNOW 1 SSW HASKELL 33.15N 99.73W
02/14/2021 M7.3 INCH HASKELL TX TRAINED SPOTTER
0600 PM HEAVY SNOW 3 SW SAN ANGELO 31.43N 100.49W
02/14/2021 E7.0 INCH TOM GREEN TX NWS EMPLOYEE
0545 PM HEAVY SNOW 4 WSW SAN ANGELO 31.43N 100.51W
02/14/2021 M7.0 INCH TOM GREEN TX NWS EMPLOYEE
0500 PM HEAVY SNOW TUSCOLA 32.21N 99.80W
02/14/2021 M7.0 INCH TAYLOR TX PUBLIC
1024 AM HEAVY SNOW BALLINGER 31.74N 99.95W
02/15/2021 E6.0 INCH RUNNELS TX LAW ENFORCEMENT
RUNNELS COUNTY SHERIFFS OFFICE REPORTS 4-6
INCHES OF SNOW.
0615 PM HEAVY SNOW ROTAN 32.85N 100.46W
02/14/2021 E6.0 INCH FISHER TX PUBLIC
0452 PM HEAVY SNOW 3 E CLYDE 32.41N 99.45W
02/14/2021 E6.0 INCH CALLAHAN TX TRAINED SPOTTER
0424 PM HEAVY SNOW BUFFALO GAP 32.28N 99.83W
02/14/2021 E5.5 INCH TAYLOR TX TRAINED SPOTTER
SNOW IS STILL FALLING.
0410 PM HEAVY SNOW ALBANY 32.73N 99.30W
02/14/2021 M5.5 INCH SHACKELFORD TX PUBLIC
0715 PM HEAVY SNOW 2 SSW IMPACT 32.47N 99.77W
02/14/2021 E5.0 INCH TAYLOR TX TRAINED SPOTTER
0439 PM HEAVY SNOW 1 SSW VIEW 32.33N 99.90W
02/14/2021 E5.0 INCH TAYLOR TX TRAINED SPOTTER
1026 AM HEAVY SNOW BRONTE 31.89N 100.29W
02/15/2021 E5.0 INCH COKE TX PUBLIC
0500 PM HEAVY SNOW BAIRD 32.40N 99.40W
02/14/2021 M5.0 INCH CALLAHAN TX PUBLIC
0716 PM HEAVY SNOW 1 NW CARLSBAD 31.61N 100.64W
02/14/2021 E4.5 INCH TOM GREEN TX TRAINED SPOTTER
0409 PM HEAVY SNOW THROCKMORTON 33.18N 99.18W
02/14/2021 E4.5 INCH THROCKMORTON TX TRAINED SPOTTER
0504 PM HEAVY SNOW 3 SW CARLSBAD 31.57N 100.67W
02/14/2021 E4.0 INCH TOM GREEN TX TRAINED SPOTTER
0409 PM HEAVY SNOW 5 WNW SAN ANGELO 31.47N 100.53W
02/14/2021 E4.0 INCH TOM GREEN TX TRAINED SPOTTER
0437 PM HEAVY SNOW ELBERT 33.27N 98.99W
02/14/2021 E4.0 INCH THROCKMORTON TX TRAINED SPOTTER
THERE WAS 3 TO 4 INCHES OF SNOW IN ELBERT.
1016 AM SNOW SAN SABA 31.20N 98.72W
02/15/2021 E4.0 INCH SAN SABA TX LAW ENFORCEMENT
SAN SABA COUNTY SHERIFFS OFFICE REPORTS 4
INCHES OF SNOW.
1014 AM SNOW BRADY 31.14N 99.34W
02/15/2021 E4.0 INCH MCCULLOCH TX LAW ENFORCEMENT
MCCULLOCH COUNTY SHERIFFS OFFICE REPORTS 3-4
INCHES OF SNOW.
0648 PM HEAVY SNOW 3 NNW BROWNWOOD 31.75N 99.00W
02/14/2021 E4.0 INCH BROWN TX TRAINED SPOTTER
0608 PM HEAVY SNOW MAY 31.98N 98.92W
02/14/2021 E4.0 INCH BROWN TX TRAINED SPOTTER
0925 PM SNOW CHRISTOVAL 31.20N 100.50W
02/14/2021 E3.0 INCH TOM GREEN TX PUBLIC
0428 PM SNOW 5 S SWEETWATER 32.40N 100.41W
02/14/2021 E3.0 INCH NOLAN TX PUBLIC
TWO TO 3 INCHES OF SNOW REPORTED.
1016 AM SNOW MENARD 30.92N 99.79W
02/15/2021 E3.0 INCH MENARD TX LAW ENFORCEMENT
MENARD COUNTY SHERIFFS OFFICE REPORTS 2-3
INCHES OF SNOW.
0412 PM SNOW ROBY 32.75N 100.38W
02/14/2021 E3.0 INCH FISHER TX TRAINED SPOTTER
THERE WAS 2 TO 3 INCHES OF SNOW ACROSS
FISHER COUNTY.
0441 PM SNOW EDEN 31.22N 99.85W
02/14/2021 E3.0 INCH CONCHO TX LAW ENFORCEMENT
THERE WAS 3 TO 4 INCHES OF SNOW IN EDEN.
HEAVY SNOW AND BLOWING SNOW STILL BEING
REPORTED.
0433 PM SNOW 5 NNW COLEMAN 31.89N 99.45W
02/14/2021 E3.0 INCH COLEMAN TX TRAINED SPOTTER
0414 PM SNOW BROWNWOOD 31.71N 98.99W
02/14/2021 E3.0 INCH BROWN TX TRAINED SPOTTER
1251 PM FREEZING RAIN 3 E ROSCOE 32.45N 100.48W
02/11/2021 M1.00 INCH NOLAN TX TRAINED SPOTTER
POWER LINES AND A POWER POLE HAVE FALLEN
ABOUT 3 MILES WEST OF SWEETWATER.
0500 PM SLEET MENARD 30.92N 99.78W
02/11/2021 E1.0 INCH MENARD TX LAW ENFORCEMENT
MENARD SHERIFFS DEPARTMENT REPORTED ABOUT 1
TO 2 INCHES OF ICE ON THE GROUND CONSISTING
OF FREEZING RAIN AND SLEET.
1139 AM SLEET CHEROKEE 30.98N 98.71W
02/11/2021 E0.5 INCH SAN SABA TX EMERGENCY MNGR
A HALF INCH OF SLEET WAS REPORTED ON THE
ROADWAYS AND ACROSS THE TOWN OF CHEROKEE
LOCATED IN SOUTHEAST SAN SABA COUNTY.
0943 AM SLEET MASON 30.74N 99.23W
02/11/2021 E0.5 INCH MASON TX TRAINED SPOTTER
MASON COUNTY SHERIFFS DEPARTMENT AND A
SPOTTER REPORTED SLEET COVERING THE GROUND
AND ROADWAYS IN MASON.
0900 AM FREEZING RAIN 1 NNW JUNCTION 30.50N 99.77W
02/11/2021 E0.50 INCH KIMBLE TX FIRE DEPT/RESCUE
JUNCTION VFD REPORTED MIXTURE OF SLEET AND
FREEZING RAIN. ICE ACCUMULATION WAS
ESTIMATED AT 1/2 INCH ON A FLAG POLE.
&&Special weather statement, Feb 15, 2:04 PM CST, 46 minutes before
Special Weather Statement National Weather Service San Angelo TX 204 PM CST Mon Feb 15 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-162100- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Winters, Pumphrey, Barnhart, Arden, Mertzon, Sherwood, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Ozona, Eldorado, Sonora, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, San Saba, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 204 PM CST Mon Feb 15 2021 ...HAZARDOUS TRAVEL CONDITIONS CONTINUE ACROSS WEST CENTRAL TEXAS... ...MORE WINTRY WEATHER POSSIBLE FOR TUESDAY EVENING AND WEDNESDAY... A few to several inches of snow fell across West Central Texas yesterday and resulted in snow-covered roads across the region. With very cold temperatures continuing today and tonight, little to no melting is expected, and so road conditions will likely continue to be treacherous for motorists. In addition, another weather system could bring some light wintry precipitation Tuesday evening through Wednesday afternoon. Any freezing rain, sleet and snow accumulations look to be pretty light. However, even additional light wintry precipitation accumulations could worsen the already hazardous road conditions. The best chances for winter precipitation from this system will be across the Big Country, Heartland and Northwest Hill Country regions. If you must venture out, slow down and allow extra time to reach your destination. Bridges and overpasses will be especially dangerous. You can stay up to date with our latest forecast by visiting our website at www.weather.gov/sjt, listening to our NOAA Weather Radio broadcast, by following National Weather Service San Angelo on Facebook and Twitter, and by following your local media outlets. Go to drivetexas.org to get the latest road conditions across Texas.
Nearby
Wind Chill Advisories in Texas, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.